# SDR TRAX200601019

- Difficulty date: November 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 7,410 hours, 4,827 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Stab To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STAB-TO-FUSELAGE DRAG ANGLE CRACKED (MARKED). REPAIRED IAW ALL SRM`S AND MM`S. (CLOSED)
